Nov 13, 2008
Pregnancy is supposed to be the most natural thing in the world. Humans and animals have been reproducing since the beginning of time. So why is this so darned complicated. This "natural" process now has me taking clomid for 5 days a month. The side effects make me nutty. I am weepy, tempermental, and the worse is these hot flashes!! I am not looking forward to those when I hit menopause. After the 5 days of clomid, I start taking Robitussin to counteract the dry cervical mucas (or hostile mucas) that clomid causes. I then pee on a stick for a few days waiting for a smiley face to show up telling me its time to "baby dance"...how romantic!! I then grab my pre seed and after lay with my hips propped up, afraid to so much as go to the bathroom all night. I then start of progesterone supplements, watch everything I put into my body and wait another 10 days or so just to pee on more sticks, looking for that second pink line. If it shows (which it has 4 times now) I worry non stop as to whether or not this pregnancy will continue, or will I lose it like I have the others. If no second pink line, I start the whole process over again!!
I think I'm having a bad day or something...but sometimes this all feels so insane!!